×

zbMATH — the first resource for mathematics

M. V. Keldysh’s multiple completeness and the uniqueness of the solution of the corresponding Cauchy problem. (English. Russian original) Zbl 0212.15801
Funct. Anal. Appl. 4, 88-105 (1970); translation from Funkts. Anal. Prilozh. 4, No. 2, 10-17 (1970).

MSC:
47A50 Equations and inequalities involving linear operators, with vector unknowns
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. V. Keldysh, ”Characteristic values and characteristic functions of nonself-adjoint equations,” Dokl. Akad. Nauk SSSR,77, No. 1, 11-14 (1951).
[2] D. É Allakhverdiev, Characteristic Values and Characteristic Elements of Nonself-Adjoint Operators Depending Rationally on a Spectral Parameter [in Russian], Doctoral Thesis, Moscow (1968).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.